I saw a dermatologist on Friday and she prescribed me Solodyn and gave me two cortisone shots and three shots in my hips (of antibiotics) where the swelling on my face had become so large that it looked like I'd just gotten my wisdom teeth out.
I have been taking Solodyn since then and it seems to be bringing my acne to a head much faster, but I'm still waking up in the middle of the night in a great deal of pain and upset. I am worried my boyfriend will leave me because I look so awful. I am just praying that this gets better soon.
Has anyone had experience with Solodyn?
My derm said we would see how it goes for six weeks and if it doesn't improve she recommended Accutane, but I am terrified to take something with those side effects, but I am so desperate for help. I want to go back to the way I used to be, because I am simply not myself anymore as a result of my cystic acne.
Edited by myjourneytohappiness, 07 October 2012 - 11:21 AM.